Facebook Pixel
EmpowHER Guest

Cramps 2 and 1/2 weeks after Plan b

By Anonymous July 1, 2017 - 11:11am
Rate This

I had unprotected sex and he went inside I took Plan b that same day. I was supposed to get my period 3 days after the sex I didn't I got that breakthrough bleeding the pill causes. Now it's been 2 1/2 weeks and I'm feeling bloated with constant cramps

Add a Comment1 Comments


Hello, Anon.

Thank you for your message.

The cramps and bloating are likely your period coming. Plan B can cause irregularity in a woman's cycle. The withdrawal bleeding typically indicates the pill was effective in preventing pregnancy. You will have to wait for your period to arrive. If it doesn't, test for pregnancy at the appropriate time.


July 1, 2017 - 12:06pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!